MAUDE Adverse Event Report: ACELL, INC. MATRISTEM PELVIC FLOOR MATRIX

ACELL, INC. MATRISTEM PELVIC FLOOR MATRIX
Model Number PFM0505
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported dyspareunia or pain during sexual intercourse described by the patient after initial placement of the acell device.The device was not explanted and it is not available for evaluation.The patient has not been treated for dyspareunia.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.There were no reports of device failure at the time of initial surgery.
 
Event or Problem Description
Acell, inc.Became aware that a clinical study participant is experiencing dyspareunia or pain during sexual intercourse after rectocele repair with an acell device on (b)(6) 2017.It is the opinion of the surgeon that the acell device is possibly related to the adverse event.Surgeon thinks scar tissue may have formed during remodeling of graft or it could be due to the rectocele repair.The site of vaginal pain is the anterior wall.The surgeon hypothesizes the change of axis of vagina puts more force on anterior vaginal wall due to lack of flexibility in the posterior wall.Patient has not been treated for the dyspareunia.

Brand Name
MATRISTEM PELVIC FLOOR MATRIX
Common Device Name
MATRISTEM PELVIC FLOOR MATRIX
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr
columbia MD 21046
MDR Report Key7757135
Report Number3005920706-2018-00010
Device Sequence Number13724310
Product Code FTM
UDI-Device Identifier00386190001264
UDI-Public(01)00386190001264(17)190430(10)008939
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2019
Device Model NumberPFM0505
Device Catalogue NumberPFM0505
Device Lot Number008939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR